How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 10087
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I came off the pill 3 months ago. Had my normal withdrawal

This answer was rated:

Hi,
I came off the pill 3 months ago. Had my normal withdrawal bleed 4 days later, almost 5 weeks after that got my first period, my next period after 29 days, and now got my period at 26 days. I would havealmost always had 28 cycles before being on the pill. I was have been on it 5 years with the exception of 12 months in the middle to have my first son. I have been under slight stress the last 6 months but I'm not sure if I'd call it extreme stress. I just wondering how long I should give it to regulate more, or if this is expecting too much?? I am coming 36 in August. Thanks

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

This is quite a usual thing to happen when you come off your pill

You may have this irregularity for up to 6 months

After that things may become regular

It is nothing concerning at all

Please do me know if you have any other question

Regards

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 16 days ago.
Thanks. It is just a shock as I was always like clockwork. We are hoping to try for a second child in the coming months. How long would you leave it before becoming concerned about it? As of yet, we are not stressing about ovulation phases etc but I guess these slight irregularities are causing some anxiety for me. Is there anything I could to do to help? I was only on the pill for 2 years 3 months this time so I thought given that it wasn't an extremely long period my cycle might regulate sooner.
Thank you for the quick reply.

You need to relax

You can try for a baby right away

Even with this minor irregularity you are still likely to have ovulatory cycles

I think it will be normal in 6 months

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 16 days ago.
I was on lygnon which is think is light also...

It is a combined pill and if you read about side effects the irregularity in period is one of those

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 8 other Medical Specialists are ready to help you
Customer: replied 16 days ago.
Thank you for the reassurance. Fingers crossed....